CBS Evening News – May 25, 2009 – Risperdal

“Caution: Graphic Content:” For children “diagnosed” with ADD and bi-polar disorder, Risperdal is used for “treatment”. The side effects are putting them at serious risk.

more about "Risperdal", posted with vodpod

About these ads

6 Comments

Filed under Uncategorized

6 responses to “CBS Evening News – May 25, 2009 – Risperdal

  1. Lisa Jones RN

    I cried the first time I had to give my son Risperdal. I am now homeschooling and have him OFF the medication. He is doing well….now.

    It is the pubic school system that pushes this !! When will it ever stop?

  2. Rikki

    It would never cross my mind to give a kid or anyone a substance to “solve” a behavioral problem.

    Why?

    Look around you – look at the ever-growing population of insane people and compare that to the ever-growing, billion-dollar drug sales business in the United States.

    People need to come to their senses and stop buying into this practice, this money-making racket, and justice needs to be brought once and for all to everyone involved in these CRIMINAL activities.

  3. The outrageous story of atypical antipsychotics shows the greed and misdirected priorities of the psycho-pharmaceutical industry. Thank you for all the work you’ve done here; I have just discovered your site.

    I myself have suffered terrible side effects from these drugs. Zyprexa, Seroquel and others were given to me at various times for anxiety and depression. Since I stopped them I feel better, not worse. I don’t think they ever did anything good for me, but they sure damaged my health. Aside from the usual metabolic side effects I have also experienced the somewhat less common hormonal ones. The changes wrought on my body have worsened my self-esteem, and in that since have directly worked against the goal of improving my mental health.

    It is infuriating to read how the drug companies pushed these chemicals onto the community despite knowing full well that they are highly toxic. Thank you again for working on this problem.

  4. Traci Michelle Jackson

    I am unsure how damaged my pancreas is. I feel very sick and have gained 66 pounds from a nrmal weight of 126 pounds. NP Andries, Doctor Jackson Dempsey, and Ted Sundin evaded any questions from me and family about damages. Huge doses were prescribed sight unseen by Dr. Phillips. They all deny injuries to me, and repeatedly reorder drugs that are not in my best interest with no real knowledge of me.

  5. Harry Horton

    I developed hyperglycemia from one half of one milligram of risperdal in 2001, as a daily dose. Today I have high blood sugars, and am trying to control this new onset diabetes case. Its sickening that I got sick by trusting a doctor and the info that I was given was inaccurate on the drug. & years later I’m having to control high blood sugars and recurring infections that I had not previously had before taking the drug.

  6. Eli Lilly Zyprexa,Risperdal and Seroquel same saga

    The use of powerful antipsychotic drugs has increased in children as young as three years old. Weight gain, increases in triglyceride levels and associated risks for diabetes and cardiovascular disease.
    The average weight gain (adults) over the 12 week study period was the highest for Zyprexa—17 pounds. You’d be hard pressed to gain that kind of weight sport-eating your way through the holidays.
    One in 145 adults died in clinical trials of those taking the antipsychotic drugs Zyprexa. This is Lilly’s # 1 product over $ 4 billion year sales,moreover Lilly also make billions on drugs that treat the diabetes often that has been caused by the zyprexa!

    Daniel Haszard Zyprexa victim activist

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s